See Alike in...

Alike App

Browser

fibrofriend

586d

does anyone with ADD feel like stimulant medications make them jittery? I know this is something that generally happens with people who don’t have ADD and take stims recreationally, but can it happen to people who are diagnosed too?

Top reply
    • fibrofriend

      586d

      @StarrySouls Glad you can relate. I’ve been on maybe about 4 or 5 different stimulants. Vyvanse and adderal were the worst. Almost felt manic, didn’t eat, and the crash was awful. Ritalin and focalin were slightly better, but I still feel kinda jittery and sometimes angry.

    • Mirabel

      586d

      Yes

    • Cinnawut

      586d

      They’ve never prescribed stims for me. I wish they would I know it would help my life a ton. Idk as long as your heart is doing ok I would not mention it to your provider, in my experience they don’t like prescribing stim meds and take them away at the drop of a hat. If can break your pills in half and see if taking half a dose twice a day works better for you

    • StarrySouls

      586d

      yeah at least for me i am diagnosed with ADD, some medication helped me be able to focus a bit more but i would still feel way too much energy and jittery, one med trial when i was younger made me so wired my mom had to take me out of school, took me to the public pool and i swam all the energy out for hours

      • fibrofriend

        586d

        @StarrySouls Glad you can relate. I’ve been on maybe about 4 or 5 different stimulants. Vyvanse and adderal were the worst. Almost felt manic, didn’t eat, and the crash was awful. Ritalin and focalin were slightly better, but I still feel kinda jittery and sometimes angry.

        • StarrySouls

          586d

          @fibrofriend i asked my mom and Vyvanse was what made me jittery and had to swim for hours haha, it definitely felt like a manic state, i was all over the place! i currently dont use meds for my ADD even though i have trouble still but i don't want to experiment with more pills

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion